# SDR REXA2021082400600

- Difficulty date: August 5, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302035
- Condition: Corroded
- Location: Bs 1000-1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL27 HAS MULTIPLE SPOTS OF CORROSION FROM FS 1000.00 TO FS 1098.00. - REMOVED AND REPLACED FLOORBEAM AT LBL 27 FS 1000-1098 IAW CRJ 900 SRM 53-00-41-201-001-A03. RESTORED FINISH IAW SRM 51-25-00-001-001-A01.
